American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Nathaniel Stapleton. Subgroups of $p$-divisible groups and centralizers in symmetric groups. Trans. Amer. Math. Soc. 367 (2015) 3733-3757.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey D. Achter. Irreducibility of Newton strata in ${GU}(1,n-1)$ Shimura varieties. Proc. Amer. Math. Soc. Ser. B 1 (2014) 79-88.
Abstract, references, and article information
View Article: PDF

[3] Ching-Li Chai, Brian Conrad and Frans Oort. Complex Multiplication and Lifting Problems. Math. Surveys Monogr. 195 (2013) MR 3137398.
Book volume table of contents   

[4] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[5] Oleg Demchenko and Alexander Gurevich. Reciprocity laws through formal groups. Proc. Amer. Math. Soc. 141 (2013) 1591-1596.
Abstract, references, and article information   
View Article: PDF

[6] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information   
View Article: PDF

[7] Eike Lau. Smoothness of the truncated display functor. J. Amer. Math. Soc. 26 (2013) 129-165.
Abstract, references, and article information   
View Article: PDF

[8] N. P. Strickland. Multicurves and equivariant cohomology. Memoirs of the AMS 213 (2011) MR 2856125.
Book volume table of contents   

[9] Takeshi Torii. HKR characters, $p$-divisible groups and the generalized Chern character. Trans. Amer. Math. Soc. 362 (2010) 6159-6181. MR 2661512.
Abstract, references, and article information   
View Article: PDF

[10] Jeffrey D. Achter and Peter Norman. Local monodromy of $p$-divisible groups. Trans. Amer. Math. Soc. 362 (2010) 985-1007. MR 2551513.
Abstract, references, and article information   
View Article: PDF

[11] M. V. Bondarko. Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties. St. Petersburg Math. J. 18 (2007) 737-755. MR 2301041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. V. Bondarko. Isogeny classes of formal groups over complete discrete valuation fields with arbitrary residue fields. St. Petersburg Math. J. 17 (2006) 975-988. MR 2202046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tyler Lawson. Realizability of the Adams-Novikov spectral sequence for formal $A$-modules. Proc. Amer. Math. Soc. 135 (2007) 883-890. MR 2262886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexandru Buium. Arithmetic Differential Equations. Math. Surveys Monogr. 118 (2005) MR MR2166202.
Book volume table of contents   

[15] Alexandru Buium. Flat correspondences. Math. Surveys Monogr. 118 (2005) 185-225.
Book volume table of contents   
View Article: PDF

[16] Alexandru Buium. Global theory. Math. Surveys Monogr. 118 (2005) 71-105.
Book volume table of contents   
View Article: PDF

[17] Alexandru Buium. Preliminaries from algebraic geometry. Math. Surveys Monogr. 118 (2005) 3-30.
Book volume table of contents   
View Article: PDF

[18] Alexandru Buium. Outline of $\delta $--geometry. Math. Surveys Monogr. 118 (2005) 31-67.
Book volume table of contents   
View Article: PDF

[19] Alexandru Buium. Birational theory. Math. Surveys Monogr. 118 (2005) 141-158.
Book volume table of contents   
View Article: PDF

[20] Alexandru Buium. Local theory. Math. Surveys Monogr. 118 (2005) 107-140.
Book volume table of contents   
View Article: PDF

[21] Alexandru Buium. Spherical correspondences. Math. Surveys Monogr. 118 (2005) 161-183.
Book volume table of contents   
View Article: PDF

[22] Alexandru Buium. Hyperbolic correspondences. Math. Surveys Monogr. 118 (2005) 227-297.
Book volume table of contents   
View Article: PDF

[23] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Frans Oort. Foliations in moduli spaces of abelian varieties. J. Amer. Math. Soc. 17 (2004) 267-296. MR 2051612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hirofumi Nakai and Douglas C. Ravenel. The first cohomology group of the generalized Morava stabilizer algebra. Proc. Amer. Math. Soc. 131 (2003) 1629-1639. MR 1950296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lindsay N. Childs. Principal homogeneous spaces and formal groups. Math. Surveys Monogr. 80 (2000) 191-204.
Book volume table of contents   
View Article: PDF

[27] Lindsay N. Childs. Hopf algebras of rank $p^2$. Math. Surveys Monogr. 80 (2000) 149-159.
Book volume table of contents   
View Article: PDF

[28] Lindsay N. Childs. Formal groups. Math. Surveys Monogr. 80 (2000) 171-190.
Book volume table of contents   
View Article: PDF

[29] Lindsay N. Childs. Cyclic extensions of degree $p$. Math. Surveys Monogr. 80 (2000) 113-128.
Book volume table of contents   
View Article: PDF

[30] Lindsay N. Childs. Cyclic Hopf Galois extensions of degree $p^2$. Math. Surveys Monogr. 80 (2000) 161-169.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 65 found      Go to page: 1 2 3